# SDR CALA2016033100201

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 68,165 hours, 14,881 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15172158
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK BS 760 FRAME CRACKED AT LT PSU MOUNTING RAIL BRACKET.  INSTALLED FRAME CHANNEL REPAIR AT BS 760 & BETWEEN STRINGER 9L - 10L IAW SRM 53-00-01 FIG 202 REPAIR 1.
